Publications 2012

Publications of previous years: 2011, 2010, 2009, 2008, 2007, 2006, 2005, 2004, 2003, 2002, 2001, 2000, 1999, 1998, 1997

Hard copies of SISSA preprints are available from the SISSA library. For informations please contact: library "at" sissa "dot" it.

  1. Ferruccio Colombini, Daniele Del Santo, Francesco Fanelli, Guy Métivier: "Time dependent loss of derivatives for hyperbolic operators with low-regularity coefficients" submitted (2012); numero preprint SISSA: SISSA 05/2012/M. Abstract and download
  2. Dal Maso G.: "Generalised functions of bounded deformation" Preprint SISSA, Trieste, 2012. Abstract and download
  3. Ansini N., Dal Maso G., Zeppieri C.I.: "New results on Γ-limits of integral functionals." Preprint SISSA, Trieste, 2012. Abstract and download
  4. Ansini N., Dal Maso G., Zeppieri C.I.: "Γ-convergence and Η-convergence of linear elliptic operators" Preprint SISSA, Trieste, 2012, to appear in J. Math. Pures Appl. Abstract and download
  5. V. Agostiniani: "Second order approximations of quasistatic evolution problems in finite dimension" Discrete and Continuous Dynamical Systems--Series A, 32 n. 4 (2012), 1125 --1167.
  6. V. Agostiniani, A. De Simone: "Ogden-type energies for nematic elastomers" International Journal of Non-Linear Mechanics, 47 n. 2 (2012), 402--412.
  7. Elisa Davoli, Maria Giovanna Mora, "A quasistatic evolution model for perfectly plastic plates derived by Γ-convergence", (2012). Ann. Inst. H. Poincaré Anal. Non Linéaire, to appear.
  8. Luca Heltai, Francesco Costanzo, "Variational implementation of immersed finite element methods", Computer Methods in Applied Mechanics and Engineering, Volumes 229–232, 1 July 2012, Pages 110–127.
  9. A. Boscaggin, "Periodic solutions to superlinear planar Hamiltonian systems", Port. Math. 69 (2012), 127--140.
  10. A. Boscaggin, A. Fonda and M. Garrione, "A multiplicity result for periodic solutions of second order differential equations with a singularity", Nonlinear Analysis 75 (2012), 4457--4470.
  11. A. Boscaggin and F. Zanolin, "Pairs of positive periodic solutions of second order nonlinear equations with indefinite weight", J. Differential Equations 252 (2012), 2900--2921.
  12. A. Boscaggin and F. Zanolin, "Positive periodic solutions of second order nonlinear equations with indefinite weight: multiplicity results and complex dynamics", J. Differential Equations 252 (2012), 2922--2950.
  13. A. Fonda, A. Sfecci: "Periodic bouncing solutions for nonlinear impact oscillators, " Preprint SISSA 15/2012/M, to appear on Advanced Nonlinear Studies Abstract and download
  14. A. Sfecci: "A nonresonance condition for radial solutions of a nonlinear Neumann elliptic problem," Preprint SISSA 16/2012/M, to appear on Nonlinear Analysis Abstract and download
  15. C. Altafini, A. M. Bloch, M. R. James, A. Loria and P. Rouchon. "Guest Editorial: Special Issue on Control of Quantum Mehanical Systems". Special Issue on "Quantum Control", IEEE Transactions on Automatic Control, 57(8):1893-1895, 2012. Abstract and download
  16. C. Altafini and F. Ticozzi. "Modeling and Control of Quantum Systems: An Introduction." Special Issue on "Quantum Control", IEEE Transactions on Automatic Control, 57(8):1898-1917, 2012. Abstract and download
  17. C. Altafini. "Dynamics of opinion forming in structurally balanced social networks." PLoS ONE , 7(6): e38135, 2012. Abstract and download
  18. G. De Palo, A. Boccaccio, A. Miri, A. Menini and C. Altafini. "A dynamical feedback model for adaptation in the olfactory transduction pathway." Biophysical Journal, 102(12): 2677-2686, 2012. Abstract and download
  19. Q. K. Beg, M. Zampieri, N. Klitgord, S. B. Collins, C. Altafini, M. H. Serres, D. Segrè. "Detection of transcriptional triggers in the dynamics of microbial growth: application to the respiratory-versatile bacterium Shewanella oneidensis." Nucleic Acids Research, doi: 10.1093/nar/gks467, 2012. Abstract and download
  20. N. Soranzo, G. Iacono, F. Ramezani and C. Altafini. "Decompositions of large-scale biological systems based on dynamical properties." Bioinformatics, 28(1):76-83, 2012 Abstract and download
  21. D.Volk. "Interval Translation Maps of three intervals reduce to Double Rotations" Abstract and download(from ArXiv)
  22. V.Kleptsyn and D.Volk. "Skew products and random walks on intervals" Abstract and download(from ArXiv)
  23. D.Volk. "Persistent massive attractors of smooth maps" To appear in Ergodic Theory and Dynamical Systems Abstract and download(from ArXiv)